# SDR ABXA9800082

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101515
- Condition: Cracked
- Location: Bs 617-639
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT CUSP WEB CRACKED AT STA 617, 639 AND 658.  REPLACED CUSP WEB IAW DC9 SRM 51-10-04.
